I try not to over eat, but wow, this is something different! I've never felt this hungry in my life! what should I do, I just started and dont want to give up, but I dont want to gain weight either!
7 Nov 2010
wow, this just proves it so true. Wellbutrin is the only drug I have ever taken that has caused me no ill effects. I asked my doctor for another, script, ashe she gave me Seriquil, that put me to sleeep for two days and nights! Now I am going to try tramadol for the pain and it's also an anti depressant, she has said. but after seeing the reactions, I am getting from this forum, I am having second thoughts. I may return to the natural herbs, I have not tryed them for a while. But I must say, as simple as this sounds, there is nothing like a cold glass of wine and a jacuzzi soak, it helps for a little while. I also listen to relaxation music as I try to push the pain from my mind, I also have had been taught to , breathe diffrently through the pain. A slow deep breath, fill your chest hold it a moment, than slowly exhale through your mouth. These things are not cures, but they have helped me get through some painful moments. If you hold your breathe, it makes it worse. Try it sometimes?
7 Apr 2015
I started Wellbutrin about 7 to 10 days ago, 150 milligrams every morning, and I noticed I was getting hungrier, especially right after a meal... which is weird. This morning I increased to 300 milligrams, & I am so hungry right now. I hope the side effect wears off, otherwise I will have to stop the medication. I cannot gain weight. I have taken Wellbutrin in the past and never remember having any hunger with it. So maybe I just have to get through this. it is the only antidepressant that I can tolerate, and I've taken them all. All of them, and I have tried them all, give me either terrible headaches, constipation, inability to pee... etc. Also, I got terrible hunger on Abilify and also on all GERD medications, like Prilosec, Protonix, Nexium, etc. I don't get heartburn anymore because I changed my diet, but Zantac was the only ones that didn't make me severely hungry. Ugh.
I wish there were a doctor out there who could explain this phenomenon, and what's going on in my stomach that is giving me such terrible hunger pangs.
6 Feb 2011
Hello. I've been taking a low dose, time released pill for three days and I am SO HUNGRY. Not only hungry, but a hunger that has to be satisfied, not a low level hunger. The same thing happens when I take certain antianxiety drugs. It's a little bit of a bummer. I already need to lose weight, so I hope it changes in the future.
I can say, though that Wellbutrin is working well for my depression. I'm on the lowest, time released dose, and my mood lifted right away. It's not the placebo effect, it's real, I can tell.
6 Feb 2011
While welbutrin caused the opposite in me, it can affect appetite either way according to the side effects list. Everybody's body reaction is different. I take several medications that adverselyaffect my weight and I am presently losing weight by simply watching what I eat. I eat smaller portions and instead of high calorie foods when I want a snack, I eat fruit and raw vegies with dressing. Nothing earth shattering about what I do but it is working.
Drink lots of water, too'
Hang in there and hopefully the side effect will wear off soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Wellbutrin made me gain a ton of weight. I stopped it when i realized this. It was the main reason i was prescribed it in the 1st place. I read it ...
3 answers • 8 Oct 2011
Prozac makes me fall asleep so I adjusted when I take it so I fall asleep at bed time, not early in?
... the day... I am also on suboxone, which does not make me tired usually. I am on week 4and of the Prozac treatment (tried Wellbutrin, made me ...
2 answers • 2 Mar 2012
Hi. I know it takes a few weeks for the full effects of the medicine to kick in. I am already kinda overweight and I honesty feel hungry a lot since ...
2 answers • 23 Mar 2012
I was given welbutrin for depression two 150 tablets a day. The first few days were good I had lots of energy and less apitite. Then I became so ...
1 answer • 12 Apr 2015